JustMommies Message Boards

JustMommies Message Boards (http://www.justmommies.com/forums/)
-   Trying to Conceive with Medical Assistance (http://www.justmommies.com/forums/f74-trying-to-conceive-medical-assistance/)
-   -   Experiencing hair thinning after injectables? (http://www.justmommies.com/forums/f74-trying-to-conceive-medical-assistance/2575826-experiencing-hair-thinning-after-injectables.html)

Robbyswife September 20th, 2012 11:56 PM

Experiencing hair thinning after injectables?
 
Hi all,

After my 3rd recent month in a row of Letrozole, (cd3-7) followed by Bravelle(cd9) and Ovidrell (after follie us)shots, I am noticing my hair is really thinning. I asked the RE assistant if this was a side affect of any of my meds and she said no. However, my hair dresser said its a no brainier and it's from the hormones. Has anyone else experienced this? I'm starting to feel like I might be the only one who has had this side effect!😰


All times are GMT -7. The time now is 02:14 AM.

Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2014, vBulletin Solutions, Inc.
Search Engine Optimization by vBSEO 3.6.0
Copyright © 2003-2012 JustMommies.com, All Rights Reserved.